# SDR SWIA2025010600036

- Difficulty date: November 15, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 50,976 hours, 43,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT BALANCE SPRING MOUNT BRACKET, CRACK EMANATING FROM MOUNT HOLE TO EDGE OF BRACKET.    (FILED CLOSED)    REMOVED AND REPLACED CARGO DOOR AFT BALANCE SPRING MOUNT BRACKET WITH REFERENCE TO SRM 51-42-22 AND WITH REFERENCE TO REO 601R-53-61-8262 REV "--" DATED 2024-11-29.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND ALSO WITH REFERENCE TO NDTM PART 6 53-00-096 AND NDTM PART 6 53-00-097 WITH NO CRACKS FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  SEE CHILD CAMP FOR LEAK CHECK.
